# SDR SWAA2021072787536

- Difficulty date: June 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTEROSTAL BETWEEN FSTA 328 AND STA 312 LBL 46'HOLE CRACKED ; / [01] INSTALLED EWIS PROTECTION STA.312 LBL 46; REF.B737-7 AMM 20-60-07-913-801; [02] VERIFIED EWIS INSTALLATION; [03] LOCATED AND DRILLED INTERCOSTAL REF. B737-7 SRM 51-40-05-0G-0; DRW #141A5400; [04] TREATED AND PRIMED HOLES REF. B737-7 SRM 51-20-01-0G-0; [05] VERIFIED LOCATED ;DRILLED HOLES AND TREATED AND PRIMED; [06] OK TO INSTALL INTERCOSTAL; [07] REMOVED AND REINSTALLED INTERCOSTAL STA.312; LBL46' REF. B737-7 SRM 51-40-02-0G-0 AND DRAWING #141A5400; [08] VERIFIED WORK PERFORMED; [09] REMOVED EWIS PROTECTION REF. B737-7 AMM 20-60-07-913-801; [10] VERIFIED EWIS REMOVAL
